Works (3)

2008 journal article

Multipoint boundary value problems for nonlinear ordinary differential equations

Nonlinear Analysis, 68(11), 3465–3474.

By: J. Rodriguez & P. Taylor

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Scalar discrete nonlinear multipoint boundary value problems

Journal of Mathematical Analysis and Applications, 330(2), 876–890.

By: J. Rodriguez & P. Taylor

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Weakly nonlinear discrete multipoint boundary value problems

Journal of Mathematical Analysis and Applications, 329(1), 77–91.

By: J. Rodriguez & P. Taylor

Source: NC State University Libraries
Added: August 6, 2018